CureZone   Log On   Join
Re: Systemic Candida.... arthritis anyone?
 
remi96 Views: 3,237
Published: 14 years ago
 
This is a reply to # 813,504

Re: Systemic Candida.... arthritis anyone?


You are wasting your time trying to get traditional MD's to listen. Try an alternative Dr. If you go to
http://www.acam.org
you can find an MD close to you that understands candida, will test for it and give you meds you need. But there is a catch. I have found they all have their own assinine ( is that even a word) way of determining if you have candida. Some tests are NOT accurate. The only test I found that was accurate for me was a blood test for Immune Complexes. It very accurately diagnosed me at a stage according to exactly how bad I felt. Other tests either said I did not have it or it was minimal. They are not precise. But it is worth a try.

or you can just get drugs off the internet. I am done trying to convince doctors. I even had horrible images of what was coming out of me and they looked puzzled. Most of them do not understand the symptoms, the causes or even know what it looks like. The doctors that do know about it are rare and they usually try to help by writing books. Everyone in this board has eventually come to the same realization you have come to. Doctors are worthless. Unfortunately we have an illness that is not yet recognized, so we must find our own treatment. Sounds like you have done pretty well.

My question is have you bowel cleansed? All the antifungals in the world will not help you if you allow the same junk to accumulate in your itestine and harbor more of it.

Let me explain. The intestines form a thick sticky mucous layer that cause plaque and it junks up your intestine. Candida hides in this plaque so many of the antifungals you take cannot get to it. So as soon as you stop taking the drug, the candida comes right back. Clean out the intestines and then candida will nowhere to hide. Your antifungal will be much more effective. And make sure to stay on the diet or your treatment will fail. No cheating.

As far as the knee goes, it could very well be a symptom, and therefore what you would do for your knee would be symptom managment The cause, if it is candida as you say, would be the underlying CAUSE and that is what you owuld go after.

Michelle
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.org

0.406 sec, (2)